No Cover Image

Journal article 913 views

Numerical method for stationary distribution of stochastic differential equations with Markovian switching

Xuerong Mao, Chenggui Yuan Orcid Logo, G. Yin

Journal of Computational and Applied Mathematics, Volume: 174, Issue: 1, Pages: 1 - 27

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Journal of Computational and Applied Mathematics
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 1
End Page: 27